International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 603-606

On a new absolute summability method

W. T. Sulaiman

Department of Mathematics, College of Science, University of Qatar, P.O. Box 2713, Doha, Qatar

Received 1 July 1993; Revised 21 March 1997

Copyright © 1998 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A theorem concerning some new absolute summability method is proved. Many other results, some of them known, are deduced.